# SDR DJFA2005123

- Difficulty date: August 2, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N708TA
- Make and model: Beech 400A
- Aircraft serial: RK178
- Aircraft time: 6,395 hours, 5,203 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 45AS61023143
- Part serial: 000303
- Condition: Unserviceable
- Location: Tail
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED, AFTER LEVELING OFF AT 11,000 FT, ATTEMPTED TO TRIM THE NOSE OF THE A/C DOWN.  WHILE PASSING 200 KTS,  IT WAS NOTED THAT NO FURTHER TRIM WAS AVAILABLE AND THE CREW HAD REDUCED POWER.  THE CO-PILOT HAD ATTEMPTED TO TRIM THE NOSE DOWN WITH THE SAME RESULTS.  THE CAPTAIN HAD FULL TRIM AUTHORITY WHEN USING THE EMERGENCY PITCH TRIM WITH THE AUTOPILOT ON, BUT NOT WITH THE PRIMARY PITCH TRIM.  THE AIRCRAFT WAS RETURNED TO KMCC AND HAD LANDED W/O FURTHER INCIDENT.  MX REPLACED THE PITCH TRIM ACTUATOR.  OP`S CHECKS WERE NORMAL AND THE TEST FLIGHT WAS SATISFACTORY.  THE A/C WAS RETURNED TO SERVICE.
